Alert archive / Virginia / Gale Warnings in 2015

Gale Warning 10, NWS Baltimore/Washington

February 18, 2015

NWS Baltimore/Washington issued this gale warning at Feb 18, 2015, 3:57 AM EST. It took effect at Feb 18, 2015, 6:40 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 3:57 AM EST (08:57 UTC)
In effect from
Feb 18, 2015, 6:40 PM EST
Expired
Feb 19, 2015, 10:25 AM EST
In force
16 hr
Issued by
NWS Baltimore/Washington

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Feb 18, 3:56 AM EST, 1 minute earlier.

Area forecast discussion, Feb 18, 3:56 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 AM EST WED FEB 18 2015

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL PASS THROUGH THE REGION LATE TODAY INTO
THIS EVENING...BRINGING ANOTHER WAVE OF ARCTIC AIR INTO THE END OF
THE WEEK. A LOW PRESSURE SYSTEM MOVING TOWARD THE OHIO VALLEY WILL
AFFECT THE REGION DURING THE WEEKEND LIKELY BRINGING A MIX OF WINTRY
PRECIPITATION.

&&

.NEAR TERM /THROUGH TONIGHT/...
ARCTIC AIRMASS REMAINS ENTRENCHED ACROSS THE MIDDLE ATLANTIC REGION
EARLY THIS MORNING. UNDER MOSTLY CLEAR SKIES...LIGHT WINDS AND SNOW
PACK...TEMPERATURES HAVE DIPPED BACK INTO THE SINGLE DIGITS TO LOWER
TEENS.

WINDS WILL VEER TO SOUTHERLY AS THE NEXT UPPER TROUGH SWEEPS EAST
TOWARD THE REGION. TEMPERATURES WILL REBOUND A FEW DEGREES INTO THE
MID TO UPPER 20S IN MOST SECTIONS...PERHAPS LOWER 30S OVER CENTRAL
VA AND SOUTHERN MD. SIDED TOWARD COLDER GUIDANCE GIVEN SNOW PACK IN
PLACE.

LIST ASSOCIATED WITH THE UPPER TROUGH AND ARCTIC COLD FRONT WILL
SPREAD FROM WEST TO EAST ACROSS THE FORECAST AREA TODAY. SNOW
SHOWERS WILL FIRST BEGIN OVER UPSLOPE REGIONS LATER THIS MORNING.
LIFT AND DYNAMICS ASSOCIATED WITH THE ARCTIC FRONT AND CAA WILL
CAUSE ANOTHER QUICK ROUND OF SNOW SHOWERS/SQUALLS ACROSS MUCH OF THE
FORECAST AREA WITH HIGH IMPACTS POSSIBLE EAST OF THE BLUE RIDGE AND
ACROSS THE METRO AREAS LATER THIS AFTERNOON AND EVENING.

SNOWFALL AMOUNTS WILL BE LIGHT...GENERALLY A QUICK COATING TO 1 INCH
IN THE DC/BALTIMORE METRO AREAS...PERHAPS 1-2 INCHES NEAR THE M/D
LINE BUT TIMING WILL BE DURING THE RUSH HOUR WITH FALLING
TEMPERATURES...GUSTY WINDS AND REDUCED VISIBILITIES. THIS GO AROUND
MAY NOT BE A FULL ON SNOW SQUALL LIKE SATURDAY BUT STILL ENOUGH TO
CAUSE TRAVEL IMPLICATIONS. WILL GO AHEAD AND ISSUE A WINTER WEATHER
ADVISORY TO COVER THE THREAT.

GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT ALONG WITH FALLING
TEMPERATURES. SNOW SHOWERS WILL END FROM WEST TO EAST FOR MOST AREAS
EXCEPT THE UPSLOPE REGIONS WHERE AN ADVISORY FOR SEVERAL INCHES WILL
PERSIST INTO TONIGHT.

OVERNIGHT LOWS WILL DIP BACK BELOW ZERO OVER WESTERN
SECTIONS...SINGLE DIGITS TO NEAR 10 MOST ELSEWHERE. WINDS WILL
REMAIN GUSTY DURING THIS TIME AND WIND CHILLS WILL FALL BELOW ZERO
OVER A GOOD PORTION OF THE REGION. WILL ISSUE A WIND CHILL ADVISORY
FOR THE REGION...WARNING OVER THE WESTERN TIER.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
UPPER-LEVEL LOW PRESSURE WILL REMAIN CENTERED JUST TO OUR NORTH
THURSDAY WHILE ARCTIC HIGH PRESSURE APPROACHES FROM THE MIDWEST. A
GUSTY NORTHWEST FLOW IS EXPECTED AHEAD OF THE HIGH AND BEHIND LOW
PRESSURE LOCATED NEAR THE NEW ENGLAND COAST.

BITTERLY COLD AIR IS EXPECTED TO MOVE INTO THE REGION DURING THIS
TIME. IN FACT...GUIDANCE SUGGESTS THAT THERE IS A POTENTIAL FOR
RECORD BREAKING COLD DURING THIS TIME. WIND CHILL HEADLINES ARE IN
EFFECT FOR THURSDAY AND ADDITIONAL HEADLINES WILL BE NEEDED THURSDAY
NIGHT INTO FRIDAY. IN FACT...THE COLDEST PERIOD IS EXPECTED DURING
THIS TIME WITH AIR TEMPERATURES BELOW ZERO FOR MANY AREAS AND WIND
CHILL VALUES WELL BELOW ZERO.

A FEW SNOW SHOWERS ARE POSSIBLE THURSDAY AS SHORTWAVE ENERGY AROUND
THE UPPER-LEVEL LOW PASSES THROUGH AND STRONG COLD ADVECTION
INCREASES INSTABILITY. THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE
ALONG AND WEST OF THE ALLEGHENY FRONT...BUT A COATING CANNOT BE
RULED OUT ELSEWHERE. DRY CONDITIONS ARE EXPECTED THURSDAY NIGHT AND
FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ARCTIC HIGH PRESSURE WILL BRING MORE BITTERLY COLD CONDITIONS FRIDAY
NIGHT...BUT WINDS WILL BE LIGHT. A STORM SYSTEM WILL APPROACH THE
AREA SATURDAY BEFORE PASSING BY TO OUR WEST SATURDAY NIGHT INTO
SUNDAY. WINTRY PRECIPITATION IS LIKELY ON THE FRONT SIDE OF THE
STORM...BUT WITH THE STORM TRACK TO OUR WEST THERE SHOULD BE ENOUGH
WARM AIR FOR PRECIPITATION TO CHANGE OVER TO RAIN.

THE COLD FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH SUNDAY
NIGHT AND MORE COLD CONDITIONS WILL FOLLOW EARLY NEXT WEEK.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS TO START TODAY. CONDITIONS WILL GO DOWNHILL FROM WEST
TO EAST LATER TODAY INTO TONIGHT. ARCTIC COLD FRONT WILL TOUCH OFF
SNOW SHOWERS/SQUALLS LEADING TO A QUICK BURST OF SNOW/WIND AND
REDUCED VSBYS AT THE TERMINALS. VFR TO FOLLOW AFTER 03Z ALL SECTIONS
AND CONTINUING INTO THURSDAY.

GUSTY NORTHWEST WINDS ARE EXPECTED THURSDAY AND FRIDAY. A FEW SNOW
SHOWERS ARE POSSIBLE THURSDAY...OTHERWISE VFR CONDITIONS WILL
PERSIST. A STORM SYSTEM WILL BRING A CHANCE FOR WINTRY PRECIPITATION
SATURDAY INTO SATURDAY NIGHT ALONG WITH REDUCED CIGS/VSBYS.
PRECIPITATION WILL LIKELY CHANGE TO RAIN BY SUNDAY WITH MORE REDUCED
CIGS/VSBYS. A COLD FRONT WILL PASS THROUGH SUNDAY NIGHT AND GUSTY
NORTHWEST WINDS WILL RETURN FOR MONDAY.

&&

.MARINE...
CALM CONDITIONS ON THE WATERS WILL PERSIST INTO THE FIRST PART OF
THE DAY. WINDS WILL SHIFT INTO THE SOUTH AND INCREASE AHEAD OF A
STRONG ARCTIC COLD FRONT. THE FRONT WILL RAPIDLY PUSH THROUGH THE
WATERS BY EARLY EVENING AND STRONG NORTHWEST WINDS WILL FOLLOW. GALE
CONDITIONS EXPECTED FOR A BRIEF PERIOD THIS EVENING AND INTO THE
OVERNIGHT ESPECIALLY ON THE BAY AND LOWER TIDAL POTOMAC RIVER.

GUSTY NORTHWEST WINDS ARE EXPECTED THURSDAY THROUGH FRIDAY. SMALL
CRAFT ADVISORIES AND GALE WARNINGS ARE IN EFFECT FOR THE WATERS
THROUGH THURSDAY. MORE HEADLINES ARE EXPECTED FOR THURSDAY NIGHT AND
FRIDAY...INCLUDING A POSSIBLE GALE WARNING FOR PORTIONS OF THE
WATERS THURSDAY NIGHT.

HIGH PRESSURE WILL BUILD OVER THE WATERS FRIDAY NIGHT...BUT LOW
PRESSURE WILL IMPACT THE WATERS DURING THE WEEKEND.

&&

.CLIMATE...
AFTER PASSAGE OF THE ARCTIC FRONT ON VALENTINES DAY NIGHT...DAILY
HIGH TEMPERATURES ON THE FOLLOWING TWO CONSECUTIVE DAYS...SUNDAY AND
MONDAY...FEBRUARY 15 AND 16...DID NOT MAKE IT OUT OF THE TEENS AT
BOTH DULLES...IAD...AND BALTIMORE WASHINGTON INTERNATIONAL...BWI.

THE LAST TIME IAD AND BWI...AS WELL AS WASHINGTON DC...DCA...HAD TWO
CONSECUTIVE DAYS WITH DAILY HIGH TEMPS FAILING TO REACH 20 DEGF WAS 21
YEARS AGO...JANUARY 19 AND 20 1994.

LOOKING AHEAD FOR LATE THIS WEEK...ANOTHER ARCTIC FRONT WILL CROSS
THE AREA WEDNESDAY NIGHT. FORECAST HIGHS THURSDAY...FEB 19...AND
FRIDAY...FEB 20 ARE CURRENTLY FORECAST TO BE ONLY IN THE MID TO
UPPER TEENS FOR NOT ONLY DULLES AND BWI BUT ALSO WASHINGTON DC.

AND MORNING LOWS FRIDAY FEB 20 ARE EXPECTED TO BE THE COLDEST OF THE
SEASON WITH MIN TEMPERATURES OF ZERO TO 5 DEGF ABOVE EXPECTED AT IAD
AND BWI...AND 5 TO 10 DEGF ABOVE AT DCA.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY
     FOR DCZ001.
     WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR DCZ001.
MD...WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST
     THURSDAY FOR MDZ501.
     WIND CHILL WARNING FROM 7 PM THIS EVENING TO 6 PM EST THURSDAY
     FOR MDZ501.
     WIND CHILL WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR MDZ501.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY
     FOR MDZ003>006-011-013-014-016>018-502>508.
     WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR MDZ004>006-011-013-014-016-503>508.
VA...WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST
     THURSDAY FOR VAZ503.
     WIND CHILL WARNING FROM 7 PM THIS EVENING TO 6 PM EST THURSDAY
     FOR VAZ503-504.
     WIND CHILL WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR VAZ503-504.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY
     FOR VAZ025>031-036>040-050>057-501-502-505>508.
     WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EST
     THIS EVENING FOR VAZ052>056-501-502-505-506.
WV...WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST
     THURSDAY FOR WVZ501-503-505.
     WIND CHILL WARNING FROM 7 PM THIS EVENING TO 6 PM EST THURSDAY
     FOR WVZ501-503-505-506.
     WIND CHILL WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR WVZ501-503-505-506.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY
     FOR WVZ050>053-055-502-504.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 6 PM EST THURSDAY FOR
     ANZ532>534-537-540>543.
     GALE WARNING FROM 7 PM THIS EVENING TO NOON EST THURSDAY FOR
     ANZ532>534-537-540>543.
     SMALL CRAFT ADVISORY FROM 1 AM TO 6 PM EST THURSDAY FOR ANZ530-
     531-535-536-538-539.
     GALE WARNING FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY FOR
     ANZ530-531-535-536-538-539.

&&

SYNOPSIS...BJL
NEAR TERM...KRW
SHORT TERM...BJL
LONG TERM...BJL/KRW
AVIATION...BJL/KRW
MARINE...BJL/KRW
CLIMATE...BAJ
Hazardous weather outlook, Feb 17, 9:39 PM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
939 PM EST TUE FEB 17 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-181000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
939 PM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...OVERNIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL BRING THE POTENTIAL FOR LIGHT SNOW ACCUMULATIONS
WEDNESDAY AFTERNOON AND EVENING THAT MAY IMPACT THE EVENING
COMMUTE.

A PROLONGED PERIOD OF COLD WITH WIND CHILLS WELL BELOW ZERO IS
LIKELY WEDNESDAY NIGHT THROUGH FRIDAY.

GALES ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS A
PORTION OF THE WATERS.

A POTENTIAL LOW PRESSURE SYSTEM MAY BRING A WINTRY MIX OF
PRECIPITATION TO THE AREA SATURDAY INTO SUNDAY. MONITOR LATER
FORECASTS FOR UPDATES...AS UNCERTAINTY REMAINS WITH THE TIMING AND
IMPACTS FROM THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-181000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
939 PM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...OVERNIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL BRING THE POTENTIAL FOR LIGHT SNOW ACCUMULATIONS
ACROSS PORTIONS OF THE NORTHERN SHENANDOAH VALLEY...THE NORTHERN
VIRGINIA AND MARYLAND FOOTHILLS AND PIEDMONT WEDNESDAY AFTERNOON
AND EVENING. THE EVENING COMMUTE MAY BE IMPACTED. IN ADDITION...A
WINTER WEATHER ADVISORY HAS BEEN ISSUED IN THE WESTERN FRINGE OF
THE APPALACHIANS WEDNESDAY AND WEDNESDAY NIGHT FOR 2 TO 4 INCHES
OF SNOWFALL.

A WIND CHILL WATCH HAS BEEN ISSUED FOR THE WESTERN POTOMAC
HIGHLANDS FROM WEDNESDAY NIGHT THROUGH THURSDAY. PLEASE REFER TO
WBCWSWLWX FOR FURTHER DETAILS.

A PROLONGED PERIOD OF COLD TEMPERATURES AND SUB-ZERO WIND CHILLS
IS EXPECTED FROM WEDNESDAY NIGHT THROUGH FRIDAY.

A POTENTIAL LOW PRESSURE SYSTEM MAY BRING A WINTRY MIX OF
PRECIPITATION TO THE AREA SATURDAY INTO SUNDAY. MONITOR LATER
FORECASTS FOR UPDATES...AS UNCERTAINTY REMAINS WITH THE TIMING AND
IMPACTS FROM THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HTS

In the hours before

Special weather statement, Feb 18, 3:34 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
334 AM EST WED FEB 18 2015

DCZ001-MDZ003>006-011-013-014-016>018-501>508-VAZ025>031-036>040-
050>057-501>508-WVZ050>053-055-501>506-181045-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-
CHARLES-ST. MARYS-CALVERT-EXTREME WESTERN ALLEGANY-
CENTRAL AND EASTERN ALLEGANY-NORTHWEST MONTGOMERY-
CENTRAL AND SOUTHEASTERN MONTGOMERY-NORTHWEST HOWARD-
CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-SOUTHEAST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK...
WESTMINSTER...PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...
DUNDALK...CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...
FROSTBURG...CUMBERLAND...GERMANTOWN...DAMASCUS...ROCKVILLE...
LISBON...COLUMBIA...ELLICOTT CITY...JARRETTSVILLE...ABERDEEN...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
CHARLOTTESVILLE...CULPEPER...MANASSAS...MANASSAS PARK...FAIRFAX...
ALEXANDRIA...FALLS CHURCH...FREDERICKSBURG...WARRENTON...
HIGHTOWN...MONTEREY...PURCELLVILLE...LEESBURG...ASHBURN...
BIG MEADOWS...WINTERGREEN...MARTINSBURG...CHARLES TOWN...
MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN...
KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
334 AM EST WED FEB 18 2015

...AREAS OF ICE POSSIBLE ON ROADS EARLY THIS MORNING...

PATCHES OF ICE MAY BE FOUND ON AREA ROADWAYS EARLY THIS MORNING.
PLEASE USE EXTRA CAUTION IF TRAVELING. REDUCE SPEED AND STAY ALERT
FOR THE POTENTIAL FOR SLICK ROAD CONDITIONS.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 8:45 PM ESTWinter Weather AdvisoryLWXArlington, Fairfax, Fauquier, Highland, Loudoun, Spotsylvania and 5 more28 hr
Feb 18, 4:13 AM ESTWind Chill WarningLWXAlbemarle, Amherst, Augusta, Greene, Highland, Madison and 6 more56 hr
Feb 18, 4:13 AM ESTWind Chill AdvisoryLWXAlbemarle, Amherst, Arlington, Augusta, Clarke, Culpeper and 26 more56 hr

Nearby

Gale Warnings in Virginia, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.